# SDR TRAX200700220

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 22,233 hours, 19,552 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ATL, AFTER GEAR RETRACTION RECEIVED STEERING INOP CAUTION MESSAGE RAN QRH PROCEDURE AND RETURNED ATL WITH NOSEWHEEL STEERING OFF.  LANDED NORMALLY TAXIED TO GATE.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 4711 DEL 261 MINS.
